| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they contacted the health care professional regarding high blood glucose level event.The customer's blood glucose levels were 383 mg/dl, 770 mg/dl and 440 mg/dl.The customer had been using insulin pump system within 48 hours of reported high blood glucose event.The customer reported that they treated high blood glucose level with the manual injections and insulin pump.The customer reported that they did not experience any symptom related to high blood glucose level.The customer alleged the insulin pump for under delivery because she kept treating and it was not going really down and even change out the set.The customer reported that the drive support cap appeared to be normal.They reported that the insulin pump passed the high pressure test.The insulin pump will not be returned for analysis.